≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedies:

Boiron 33 Remedy Homeopathy Family Kit 30C: $159.99WHP 50 200C Remedies Kit: $174.99WHP 50 30C Remedies Kit: $124.99WHP Top 100 Remedies Kit: $224.99Professional Constitutional Kit #2: $160.00

 

The ABC Homeopathy Forum

side effects silicea 6x and thiosinaminum D4??

I have been taking silicea 6x and following the directions of 4 tablets at 3x a day and also for thiosinaminum d4 for 3 tablets a day for the last 2 months. Lately I have had problems with anxiety,sleeplessness,forgetfulness and mood swings. The silicea broke my facial skin out something terrible and I have stopped taking both of the meds the last 2 weeks. The skin condition has improved but the rest hasnt. I also noticed some mornings that my palms and bottoms of my toes were purple-ish and blotchy looking but that condition soon went away after being up and moving around. I would appreciate if anyone has any ideas.
 
  suzr12002 on 2009-05-17
This is just a forum. Assume posts are not from medical professionals.
please take a single dose of camphora 6c.
 
kadwa last decade
Are any of those symptoms from the thiosinaminum or silicia though? I also have a black mold infestation where I am living and believe some of the skin problems I have are due to this..I also have some strange white ball type things in my mucous,dark urine,headaches,nausea,itchy skin,wounds that wont heal and have a burning sensation and get very swollen. Also wheezing and tight chest down into my esophagus that feels like some sort of blockage,small bumps in the roof of my mouth that itch and feel like they follow further down into my throat along with the mentioned above symptoms in my last post. In the last 2 months I have treated 3 times for vaginal yeast infection also. Reading today on mold infestations it seems like all of my symptoms are showing a systemic fungal infestation..does this sound like anything anyone knows of with the given symptoms? Is there anything to remedy this?
 
suzr12002 7 years ago
hi are you feeling any better now??did you find out if it was the side effects because i had thiosinaminum for 6 days and have very weird side effects!!would love to know about your case..
 
nita123 7 years ago
Nita, have you posted your symptoms somewhere, so that I can help find a remedy for you?
 
brisbanehomoeopath 7 years ago
i wanted to email you...didn't want people to know my history!!!do you have an email add??or are you on facebook dr.???
 
nita123 7 years ago
my email is in my profile, you can just click on it to see all my information.
 
brisbanehomoeopath 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.